# SDR 2001UALA02241

- Difficulty date: November 8, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON FWD INBD SKIN PANEL CUTOUT, SKIN CRACKED AT AFT UPPER CORNER OF CUTOUT AS SEEN FROM INSIDE, CRACK APPROXIMATELY .250" LONG. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. APPLIED DOUBLER, TRIPLER,QUADRUPLER REPAIR TO SKIN.
